Doctor insights on:
Can Conzace Make You Gain Weight
Probably NOT: Multivitamins aid in metabolism but will not cause weight gain per se. Weight gain is governed by extra calories taken in minus calories needed for the body to function. However, one medical condition =hyperthyroidism causes a 'hyper-metabolic state' causing weight loss and other symptoms. Thyroid blood tests should be checked if unexplained weight gain/loss is noted. ...Read more
Many factors: There are several reasons for weight gain. It can be as simple as eating too many calories, or eating the wrong calories, or not getting enough exercise. You will gain weight when you take in more calories than your body burns each day. There are also medical conditions and hormone imbalances which cause weight gain, and medications with side effects of weight gain. ...Read more
Many things: Antipsychotic meds effect many brain areas. Some of them control vegetative functions like metabolic rate. Others control appetite (hypothalamus). Still others (pituitary gland) impact the endocrine system. All these areas can be impacted in some people on ap with resultant weight gain. These areas are monitored regularly if a pt is taking ap's. Weight gain tends to be dose related & individual. ...Read more
It is unlikely:
Not much calories in it.
For that matter, if it is the oil, not much of it is in the blood when it is diluted over the entire body. If it has effects, it would be just where it is put. ...Read more
Possible: Chronic intake of diazepam has been associated with some weight gain. However, the precise reason behind why this happens is not really fully understood. It's precisely for this reason that any medicine should only be taken at the lowest dose for the shortest period of time that it takes to be effective. Hope that helps! ...Read more
Common idea of?:
Validity. It is impossible to gain mass without taking in more than removed (calories have never been correct issue). Blamming bad, or good, behavior on a single molecule not reliable, though some (Etoh/Opiods/statins/PCN) can powerfully change behavior. Living creatures have so many overlapping control mechanisms which are hard to overcome; a big issue for Big Pharma working to find useful ones.
No relation: There is no relation in btwn.Get a more detailed answer ›
To lose weight:: Eat healthfully. Try to eat at least 5 servings of vegetables & 4 of fruit per day. Increase nutritional fiber. Avoid refined sugar & junk carbohydrates. Avoid alcohol, sweetened juices, soda & caffeinated beverages. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. Calories burned must > calories consumed. Do both cardio & weight training. ...Read more
Does minocycline cause weight gain? I read that with prolonged use it causes weight gain. I've never had to worry about my weight so I'm worried.
I heard its bad to eat late at night & causes weight gain & I also heard it's a myth & eating late at night WILL NOT cause weight gain. Which is it?
Both: Mathematically speaking, it makes no difference at what time a person eats, because her weight gain only depends on how many EXTRA calories she eats or drinks, above the number of calories she uses each day or each week. In reality, many people gain weight when they eat before bed... because they already ate all the daily calories they need by 8:00 p.m., and the calories after then are EXTRA ones. ...Read more
Mirtazapibe works really well for me however I've heard so many stories. Is it just what you eat that causes weight gain or is their something in the?
No: Weight gain is more calories in than out, rather than the temperature. Maintaining a healthy weight is difficult enough without these "pop" superstitions. The best thing to do is get aerobically fit and avoid greasy / salty / sugary foods that folks tend to overeat -- soon these will become unpleasant for you. Good luck. ...Read more
Not known: The exact mechanism as to how Abilify (aripiprazole) causes weight gain is not known and may vary from person to person. It could cause a lack of feeling full (lack of satiety) or cause an increase craving for sweets or food in general. The only way to combat it without taking another med is to limit your portion size and eat foods that are healthy for you. Also exercise. I wish I could give you more detail.. ...Read more
Weight gain: Is not common with Cipralex, but is reversible when med is stopped. 25 lb weight gain is an unacceptable side effect if otherwise unexplained. Good to get checked by your pcp given weight gain. Ask for thyroid and vit. D levels. Suggest you speak with prescribing doc to switch to alternative med not likely to cause weight gain. Eat healthy and exercise regularly. Take care. ...Read more
Does cipralex have something in it that causes weight gain. I put on 30 pounds since I started taking it?
I have always tried gaining weight by taking multivitamins but I am still underweight. What is the best thing I could do to gain weight?
Multivitamin?: Multivitamins will not make u gain weight. Calories will. ...Read more
Weight loss: The role of antioxidants play in weight loss is that they provide the body with the nutritional support it needs to keep it strong and energized during the fat burning process. ...Read more
Many causes, low met.:
There are many causes of thyroid imbalances but our growing exposure to toxins including Fluoride (yes, fluoridated water causes it), bromine ; mercury is likely the most common cause. See http://bit. Ly/1doksyi ; http://bit. Ly/1ddkbiq for details.
Thyroid hormone controls our metabolic rate like the rate an engine idles. The resultant slow metabolism in hypothyroidism causes weight gain. ...Read more
I've started 50mg of seroquel (quetiapine) xr, I've heard it causes weight gain. How can I avoid this?
Increase exercise: To avoid gaining weight with seroquel (quetiapine), (quetiapine) increase your daily exercise. Also make sure you eat a healthy diet focusing on veggies, lean proteins, good fats, fruits, and complex carbohydrates rather than high-sugar foods. Hopefully the seroquel (quetiapine) will help relieve the symptoms that are bothering you, and you'll continue working with your psychiatrist towards that end. ...Read more
- Talk to a doctor online
- Can vitamin b12 make you gain weight?
- Can vitamin c make you gain weight?
- Can citrucel make you gain weight?
- Can fish oil pills make you gain weight?
- Can apple cider vinegar make you gain weight?
- Can taking iron supplements make you gain weight?
- Can epidural steroid injections make you gain weight?
- If you gain weight can it make you feel achy all over
- Can chia seeds make you gain weight?